Almost sure convergence for -mixing random variable sequences
AbstractIn this paper we study the almost sure convergence for -mixing random variable sequences and obtain some new results which extend and improve the corresponding results of Jamison et al. (Z. Wahrschsinlichkeit. 4 (1965) 40) and Wu (J. Engng. Math. (Chinese), 18 (3) (2001) 58).
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 67 (2004)
Issue (Month): 4 (May)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Kuczmaszewska, Anna, 2007. "On complete convergence for arrays of rowwise dependent random variables," Statistics & Probability Letters, Elsevier, vol. 77(11), pages 1050-1060, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.